What kind of drug

Discussion in 'Substance Abuse' started by worried sick mother, Dec 20, 2015.

  1. worried sick mother

    worried sick mother Active Member

    My son came to church this morning , he was late but I was shocked that he came at all. My son has always been kind of a quite person. We went to eat after church then he came over to our house for a little while.
    He fell asleep during church then at lunch and our house he was very talkative and never sat down while at our house. I didn't really think too much until my mom pointed it out that he was on something. He didn't act that bad , just talked a lot and kind of paced the floor. My husband said he had never heard him talk that much in his life.
    I had a cd/DVD player that I let him use in his car for several years but it was mine. He ask me where it was today and I said you're not taking it and he says I gave it to him which is not true. I ask what r u going to do with it? He said put it in his car which I know isn't true and I said you're not selling it. He got angry, basically went off and said that's fine I'm leaving and he left.
    What I want to know is what kind of drug could he be using that he was falling asleep in church then the complete opposite , talking so much and can't sit still?
     
  2. lovemyson1

    lovemyson1 Active Member

    I'm no expert, but when my son used heroin, he would nod off all the time. So his behavior in church could be heroin. However, the talkative part would seem like an upper. Either way, you were smart to not give him the CD/DVD player bc most likely he was planning to sell it for more drugs. It sure is great he came to church, maybe if he keeps going and stays awake, he will have a chance to let God change his life. Good luck!
     
  3. New Leaf

    New Leaf Well-Known Member

    I do not have an answer for you Wsm, but something is not right. You did the smart thing in not allowing him to have the cd/DVD player.
    I am sorry for this, it is tough to see our d c's acting under the influence.
    My daughter is on meth and when not high is very depressed and moody. When she is high, she is animated and chatty.
    Tough to have your son go to church, then come to the house and act up.
    Good job in staying strong.
    Hugs for you!
    May God give you Peace
    leafy
     
  4. ksm

    ksm Well-Known Member

    Could he have taken something between church and lunch? I don't have a lot of personal experience about drugs. Good luck. You responded appropriately. Ksm
     
    • Like Like x 1
    • Agree Agree x 1
    • List
  5. Copabanana

    Copabanana Well-Known Member

    Welcome, Worried Sick Mother

    I am glad you are here with us.

    I do not have answers for you, either. Just questions.

    How old is your son? Does he work? Live independently or with you?

    If he is over 18, a the end of the day, he is his own person. That he may use drugs or various drugs is his problem to solve. Not yours.

    We have all tried to one degree or another to get our children to confront their problems. Until they decide themselves to do so, nothing works. They have everything they need to do so independently.

    I know you are worried. I am too. But the worry does not help. It empowers our children, negatively, to act out towards us. And the worry makes us sick. Eventually.

    I found it to be better for my son and I both, to get out of his business and let him experience the consequences of his decisions himself. This is the only way there is the possibility of change.

    Keep posting. It really helps. Nearly every parent here has been in the situation you find yourself in.

    Little by little we are reclaiming our own lives, and repairing relationships with our kids. By that I mean we regain the high ground as parents, where we control our own space, are respected and respect the autonomy of our children in their own lives. We will never like their choices, if they continue down destructive paths. But we come to understand that they are living their own lives, not ours.

    COPA
     
  6. toughlovin

    toughlovin Well-Known Member

    I am no expert either....I don't know of a drug that would make you both nod off and then real talkative.....so I wonder if he took one drug and then took a different drug?? I am sorry for the worry this is causing you.
     
  7. PatriotsGirl

    PatriotsGirl Well-Known Member

    My daughter would nod off anywhere and everywhere when she was in her meth addiction. It was due to being up for days on end on binges. If he took more it would cause him to pace like that and talk a lot...
     
  8. worried sick mother

    worried sick mother Active Member

    It didn't dawn on me that he could have used something between church and lunch, he did drive there by himself. I thought possibly Xanax, that if someone on Xanax was sitting still they would fall asleep but if up moving around it was the opposite effect.
    My son lives about 45 minutes away with his girlfriend. They both use drugs. I don't know why I want to know what kind of drug so bad. I guess I want to know his chances of dying, catching a disease, how bad the addiction, how much the drug cost, what has made him so crazy .
    I know all that is useless, I read on here all the time. I read books, I go to alanon, I see a counselor. I just have moments where I get so heavy hearted and I want to save him.
     
  9. Nancy

    Nancy Well-Known Member Staff Member

    I understand, I wanted to save my daughter for so long. You are doing the right things for yourself. I hope for his sake he gets it together.
     
  10. New Leaf

    New Leaf Well-Known Member

    Dearest warrior sister, I feel you, loud and clear. We want the best for our kids. When my daughter has come around, I see incredible differences in her moods and attitude. It is awful. When my kids who are doing well come around, it is a joyful feeling. With the other two, it is at first a relief, like ok, you are still alive, then I can see if they are on something or not, and it kind of goes downhill from there. After they leave, it is a big struggle to recoup myself.
    I think we can all fall into this WSM, we are moms after all, we worry about our well kids, too. I am working on emotional detachment. Trying not to go through the yo-yoing for my two. It is too much stress.

    Yup, been there too. Thanks for sharing WSM, we are not alone. I am glad you are doing healthy things for yourself.
    I think it is natural for us to have those heavy hearted moments. I am finding that a quick prayer helps, and I gave my two over to God. I said to Him "Lord, I just cannot handle what is happening to these two, please look after them, and keep them."
    That really helps me cope.
    You are not alone WSM.

    Wishing you peace of heart and mind,
    (((HUGS)))
    leafy
     
  11. NC Momma

    NC Momma New Member

    Pain killers can make a person act this way. When they are still, they nod off. When they are moving, they talk just constantly and very fast. Oxycodone is one that I know can make people act like this. They are known on the street as oxy, roxy, and percs.
     
  12. Rosie67

    Rosie67 Member

    This is exactly the behaviour of my daughter when she is using ICE. I am sorry for what you are going through. Really is hard.
     
  13. GoingNorth

    GoingNorth Crazy Cat Lady

    I was thinking oxycodone as well. It tends to be "speedy" for an opioid. I've taken it a couple of times in standard prescription doses and noticed that it made me talkative shortly before the side effects kicked in and I lost control of my legs and fell over. (I do NOT handle opioids well at all, and I do not recommend falling over with a couple of herniated discs.)

    Another thing to be aware of is that there is a huge and ever growing market in "analog" drugs, which are versions of illegal drugs made by switching an atom here and there to stay ahead of the authorities. Effects are often similar but not identical to "name brand" drugs and they may be stronger, weaker, or last longer or shorter periods of time.

    The fentanyl you hear about being mixed into heroin that periodically kills large numbers of heroin addicts is actually a fentanyl analog sold as a powder.

    Other than fentanyl, there are very few opioid analogs that I know of. My best guess is oxy or similar, though poppy seed or poppy pod tea is a cheaper, legal, and more potent possibility as well.
     
Loading...